# SDR SWAA2021070178422

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED BS294.5 AT LEVEL STRINGER 17R AT FWD GALLEY AREA (1 EA).  REPAIRED THE STUB FRAME IAW 53-10-15-2R-7, REPAIR7.
